# SDR SWAA2015082643225

- Difficulty date: August 23, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 68,878 hours, 56,704 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L1 CAPTAINS FWD WINDSHIELD ARCED IN CTR OF L1, ABOUT 3/4 WAY DIAGONAL.  R & R L1 WINDOW IAW AMM.
